Existence and Multiplicity Results for Nonlinear Differential Equations Depending on a Parameter in Semipositone Case
Hailong Zhu and
Shengjun Li
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
The existence and multiplicity of solutions for second-order differential equations with a parameter are discussed in this paper. We are mainly concerned with the semipositone case. The analysis relies on the nonlinear alternative principle of Leray-Schauder and Krasnosel'skii's fixed point theorem in cones.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/215617.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/215617.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:215617
DOI: 10.1155/2012/215617
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().